Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Delay in periods, had periods after taking i-pill. Pregnancy chances?

i take i pill about 1 month ago then after 1 day my periode had been started. bt till now my periode have not it any danger or am i pregnent????
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to HCM,
some times due to hormonal imbalance ,this type of problem is occured, but for safety reason you should take urine test.
for mor information you can call on 9424883137
Answered: Tue, 13 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor